| | Anyone else here get a headache or blurry vision from taking Campral?
I havn't posted in awhile but recently, I have made an all-out effort to quit drinking after my sister and her husband (whom I havn't seen in years) flew out to visit me and I acted like a drunken idiot in front of them and completely embarrassed myself. The next day, I was so hungover, I felt like I had been lobotamized or something. It was AWFUL!!.
Anyway, I just wanted to know if anyone else here has (or currently) is taking Campral (Acamprosate) and if you personally have ever experienced a headache or blurred vision as a side effect of taking it. I realize that these are listed as side effects but I want to know if anyone HERE has ever experienced these taking Campral rather than just reading it off some "side effects list".
Thanks so much, Steven45
Every new day is the very first day of the rest of your life. Take nothing for granted.
Last edited by Steven45; 10-28-2007 at 04:06 PM.